# SDR SWAA071356

- Difficulty date: March 13, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 40,925 hours, 34,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Component: Le Slat
- Component part number: 65C26603202A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 4 L/E SLAT DELAMINATED AT INBOARD UPPER SURFACE WEDGE.  REMOVED AND REPLACED NR 4 L/E SLAT PER MM.
